MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA 0° SPIKED KEEL RIGHT SIZE G OSSEOTI TIBIA; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA 0° SPIKED KEEL RIGHT SIZE G OSSEOTI TIBIA; PROSTHESIS, KNEE
Catalog Number 42535007902
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 08/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 42502807002 - femur trabecular metal cruciate retaining (cr) standard porous - 65905292.42522100913 - articular surface medial congruent (mc) right 13 mm height use with tibia sizes g-h/cr femur sizes 8-11 - 66198414.42540500035 - 35mm diameter 9.5mm thickness osseoti porous 3-peg patella - 66583007.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was a patient had a right total knee arthroplasty.Approximately 5 weeks post-operative, the patient began to experience severe pain approximately.At the nine month post-operative follow-up appointment, the patient reported severe pain and difficulties with ambulation and adls.All radiographic imaging displayed no significant findings and the knee was stable upon assessment.A brace was given at the 9 month follow-up to rule out any instability that could be contributing to the ongoing pain.All products remain implanted.All available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6; h10.The event is confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: the patient had moderate to severe pain, diffuse rle lymphedema, rom 0-90 with total rom 105 degrees, flexion contracture of 1-5 degrees, and moderate problems walking and with adls.There were no significant x-rays findings.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA 0° SPIKED KEEL RIGHT SIZE G OSSEOTI TIBIA
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22009042
Report Number3007963827-2025-00192
Device Sequence Number15427186
Product Code JWH
UDI-Device Identifier00889024631977
UDI-Public(01)00889024631977(17)340429(10)66622038
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K221479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42535007902
Device Lot Number66622038
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight111 KG
Patient RaceBlack Or African American